MathSciNet Relay Station
MathSciNet bibliographic data
MR796462 (86m:22007) 22E10 (22E45)
Lee, Dong Hoon On representations of the holomorph of analytic groups. Proc. Amer. Math. Soc. 95 (1985), no. 1, 135–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement